# SDR REXA2013112402303

- Difficulty date: November 20, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N8506C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7506
- Aircraft time: 27,439 hours, 24,462 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE AFT PRESS BULKHEAD HAS BEEN CHAFED BY 10TH STAGE ISOLATION VLV.  REPAIRED IAW REO 601R-52-61-1523.
